# SDR CA030520003

- Difficulty date: May 16, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Boeing 737-2Q9
- Aircraft time: 57,043 hours, 51,230 cycles
- Engine: Pwa JT8D9A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Burned
- Location: Nr 2 Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) FIVE WIRES DAMAGED FROM ARCING, AT WIRE CLAMP LOCATED OUTBOARD OF NR 2 SLAT OUTBOARD ATTACH ARM AT LT WING STATION 480. NO EVIDENCE OF RUBBING OR CHAFING.WIRE BUNDLE CLAMPS FOUND TO BE IN COMPLIANCE WI TH AD CF-84-08R2. SUSPECT BRITTLE WIRING DUE AGE OF AIRCRAFT. WIRING REPAIRED.TIME 57911.22  CYCLES 55034.
